Lumps are a common side effect after dermal filler or lip enhancement treatments. While they are usually a short-term problem, they can be corrected by a trained aesthetic medical professional if necessary. So why do clumps occur with dermal filler injections? Any injection into the skin with dermal filler can cause lumps to appear. It's very common for patients to feel bumps on their skin days after treatment, but these should dissipate within two to three weeks with minimal downtime.
The lumps may be caused by a reservoir of filler being deposited in one place, or they could be an overreaction to the treatment. In some cases, fillers such as Aquamid may need to be removed to get rid of the lump. It's important to note that temporary fillers can cause side effects just as often as permanent and long-term fillers, but their duration is shorter and therefore less severe. Before injecting new filler after dissolving hyaluronidase fillers, it's important to give your tissues time to heal.
Hyaluronidase can cause swelling which could affect the accuracy of the injector.
Leave a Comment